Am I in danger of having liver damage/failure?

I suffer from depression, sometimes when I get too upset or stressed or anything it gets worse and I have suicidal thoughts. This is not "attention seeking" or im not lying either. I get therapy for it.

Anyway..

When I had suicidal thoughts for about a week I took 6 co-codamol 30mg-500mg (i think it was) on Saturday but ended up vomitting, got very tired and kept falling asleep, boiling all day and night with a bit of a headache. Then couple days after I took 4 co-codamol with 2 different ones ibrofen (cant remember the name) but I felt fine.
2/3 days ago I took 8 paracetamols (500mg) one days and the next day the thoughts have gone worse so I took 16 paracetamols.

Am I on risk with having any damage? I have pains on my left side (they keep coming for about 2 minutes and go) , stomach pains and toilet trouble. Is it the tablets damaging my body? Am I on risk?

Please no hate or judgements I cant handle my depression at times:(
Natalia2001
Asked Dec 13, 2016
Dont worry now this is not a major problem,just consult this doctor online, and he will guide you....http://www.kimshospitals.com/Specialties/liver-transplantation/cost-of-liver-transplantation/request-an-estimate/
mokshamedia
Answered Feb 23, 2017

TIP: If it's not your answer to this question, please click "Leave a Comment" button under the question to communicate with the question owner.

Categories